# SDR IPXA2025011598149

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 82,963 hours, 18,973 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT CLOSE.   INVESTIGATED INTERIOR AND EXTERIOR DOOR OPEN/CLOSE SWITCHES AND NOTED EXTERIOR DOOR SWITCH STUCK PARTIALLY IN THE OPEN POSITION. MANUALLY OPERATED EXTERIOR DOOR SWITCH AND OPENED/CLOSED DOOR WITH NO ISSUES NOTED. OPENED R1 DOOR USING INTERIOR SWITCH WITH NO ISSUES NOTED AT THIS TIME. ALL INDICATIONS NORMAL. R1 DOOR OPERATING NORMALLY AT THIS TIME. WORK PERFORMED IN ACCORDANCE WITH MD-11 AMM 52-10-01.
